# SDR AWXA0000139

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED FROM GUSSET FASTENER TO TOOLING HOLE IN FWD CARGO COMPARTMENT AT STA 500 RBL 2.0.  CUT OUT DAMAGED AREA IAW 737 SRM 53-00-07, NDT HFEC INSP CW IAW 737 NTM PT 6 51-00-00.  FABRICATED PARTS FROM (7075T6 ..050 R698980) ALODINED AND PRIMED PARTS IAW 737 SRM 51-20-1.  INSTALLED PARTS IAW 737 SRM 53-00-07.
